Ask Health Experts and Get Answers to Your Health Question ASAP
I am 43 years old female and not married I was treated on year 2000 from ..weaknes diziness cramp ... muscle severe pain ..decrease of mental and physical capacity a great tension on my nervous system and muscle ...high blood pressure ... exertion ....chronic and severe fatigue by taking risperdal capsules increased gradually from 1 mg daily to 3 mg from the January 2000 to2002 and then decreased gradually to 1 mg and after suffering from side effect my doctor changes medicine to dogmatil forte sulpride 100 mg daily on January 2006 and I still take it till this day I am now suffering from medicine side effect and I think this low dose is doing nothing and after 13 years of treatment I asked my doctor to stop all medicine but he refused he told me this very low dose is given to maintain dopamine at normal level in my brain and prevent any future collapse again please advice me what to do and what is the diagnosis of this case and is there any alternative herbal treatment such as taking ginkgo capsules or omega 3 capsules
My name is ***** ***** I am the moderator for this topic. I've been trying to find a professional to assist you, but sometimes finding the right professional can take a little longer than expected, as the professionals come online at varying times. I wonder whether you would like to continue waiting for an answer…hopefully it won’t take too much longer. Please let me know, and I will continue my search. If you’d prefer not to wait, please tell me, and I will cancel this question for you. Thank you!
Camille - Moderator